The Stacks Project


Bibliography item: Greco

authorGreco, Silvio
titleTwo theorems on excellent rings
year1976
typearticle
journalNagoya Math. J.
volume60
pages139–149
fjournalNagoya Mathematical Journal

BibTeX code

You can use the following code to cite this item yourself.

@article{Greco,
  author = {Greco, Silvio},
  title = {Two theorems on excellent rings},
  year = {1976},
  journal = {Nagoya Math. J.},
  volume = {60},
  pages = {139--149},
  fjournal = {Nagoya Mathematical Journal},
}